Firmoo > Answers > Eye Health >  question
come__tomorrow

How to treat droopy eye after botox?

It is very bad that i got droopy eyes after botox. Is there any way that can help me get rid of such droopy eyes? Any suggestions?
11/19/2012
Related Topics : droopy eyes eye health

Answers (3)

  • Jacqueline warren

    It is so bad for you to get the droopy eyes after botox. You'd better do some home remedies to see whether it could be released. You could use some eye cream to get the eye surrounding skin to be tight. Then you could use some eye exercises to make the eye parts get the good blood circulation. If these do not work, you could go to the hospital to do the surgery to get rid of the droopy eyes.
    11/19/2012
  • Zachary garcia

    There are several methods for you to make your droopy eyes better, but not totally droopy eyes free. But before that I suggest you not to get botox anymore, because that's not a sustainable method, though I'm not sure what your goal is. I guess it's the weight-losing stuff. There is another way to make your face be more smooth and compact, such as exercise or keeping on health diet. Okay let's get back to the eyes problem, you need to use some Eye gel to strengthen the skin collagen fibre and anti-oxidation, anti-wrinkle, anti-aging ,for be the emergency treatment. Once you recover a lot, try to do more exercise and eat more healthy food like fruit and vegetables and honey which can contribute to your skin and immune system.
    11/20/2012
  • emmie18

    Yes, there are some ways can help you get rid of your droopy eyes, which can impair your vision and make you look tired. First, get enough rest, at least 8 hours of sleep per night. Second, take a control of your alcohol consumption and not take cigarette. Third, you can use translucent, hypo-allergenic bandage tape to open up your eyelid. Fourth, you can wear adjusted eyeglasses to keep your eyelid from drooping. At last, you can take a surgery to tighten your eyelids.
    11/21/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK